RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 38, Number 8  


Science People
Arlen Mikhailovich Il'in (A tribute in honor of his 70th birthday)
V. M. Babich, R. R. Gadyl'shin, A. R. Danilin, S. Yu. Dobrokhotov, V. A. Il'in, L. A. Kalyakin, E. F. Mishchenko, V. Yu. Novokshenov, Yu. S. Osipov, M. D. Ramazanov, N. Kh. Rozov, V. A. Sadovnichii
1011

Ordinary Differential Equations
2-Normal Processes in Controlled Dynamical Systems
A. V. Arutyunov, V. Jacimovic
1017
Oscillatory Properties of Higher-Order Advance Functional-Differential Equations
I. T. Kiguradze, N. L. Partsvaniya, I. P. Stavroulakis
1030
A Mean Value Formula for Root Functions of a Differential Operator with Locally Integrable Coefficients: II
V. M. Kurbanov
1042
Improper Singular Points of Corank 1 of Systems of Differential Equations Not Solved for the Derivatives
A. O. Remizov
1053
The Classification of Linear Ordinary Differential Equations: I
V. A. Yumaguzhin
1063

Partial Differential Equations
On a Singularly Perturbed Boundary Value Problem for the Laplacian in a Cylinder
D.I. Borisov
1071
On the Decay of the $\mathbf L_2$-Norm of the Solution of the First Mixed Problem for a Nonlinear System of Parabolic Equations in a Domain with Nonregular Boundary
L. M. Kozhevnikova, F. Kh. Mukminov
1079
A Cauchy Problem for an Ultrahyperbolic Equation
D. P. Kostomarov
1085
Problems Without Initial Conditions for Some Differential Equations
E. I. Moiseev, G. O. Vafodorova
1091
On the Location of the Spectrum of a Mixed Boundary Value Problem in a Square
A. A. Polosin
1095
On the Laplacian and the Solution of the Cauchy Problem for the Heat Equation in the Infinite-Dimensional Spaces $L_2(0,1)$ and $l_2$
V. D. Repnikov
1101
Some Estimates for Solutions of the Laplace Equation in Cylinder-Like Domains
K. P. Samaitis
1105
A Problem for the Linearized Boussinesq Equation with a Nonlocal Samarskii Condition
L. I. Serbina
1113

Short Communications
Boundary Value Problems for a Class of Sturm–Liouville Operators with Nonintegrable Potential
R. Kh. Amirov, I. M. Guseinov
1120
A Class of Nonlinear Partial Differential Equations with the Painlevé Property
N. S. Berezkina, I. P. Martynov, V. A. Pron'ko
1122
Almost Periodic Weakly Irregular Solutions of Ordinary Nonlinear Differential Systems
A. K. Demenchuk
1125
Relatively Distortion-Free Waves for the $m$-Dimensional Wave Equation
A. P. Kiselev, M. V. Perel'
1128
Estimates of Exponents of Linear Nonhomogeneous Systems via the Grobman Improperness Coefficient
S. G. Kryzhevich
1130
A Remark on the Theory of Periodic Solutions of a Lyapunov Type Second-Order Matrix Differential Equation
V. N. Laptinskii, V. A. Livinskaya
1133
A Remark on the Osgood Uniqueness Theorem for the Cauchy Problem
O. L. Lyubopytnova, B. N. Sadovskii
1135
One-Dimensional Controllability of Sobolev Linear Equations in Hilbert Spaces
V. E. Fedorov, O. A. Ruzakova
1137
On the Solution of the Cauchy Problem for a Second-Order Linear Differential Equation in a Banach Space
V. I. Fomin
1140

Chronicle
Seminar on Problems of Nonlinear Dynamics and Control at Moscow State University
1142
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020